# SDR SIMA20130913011

- Difficulty date: September 13, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 33,900 hours, 31,891 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 LT PROFILE CORRODED AROUND CARGO DOOR SILL AREA.  REPAIRED IAW EO EM-53MR-1129.
